# SDR UALA2011021400784

- Difficulty date: February 14, 2011
- Submitted: February 17, 2011
- Operation: Air carrier
- Aircraft: N178UA
- Make and model: Boeing 747422
- Aircraft serial: 24385
- Aircraft time: 85,288 hours, 10,371 cycles
- Engine: Pwa PW4056
- System (JASC): 2822 · Fuel Boost Pump
- Part: Circuit Card
- Part number: 285U0018203
- Part serial: 76
- Condition: Faulty
- Location: Boost Pump
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER CTR TANK WAS EMPTY AND BOOST PUMPS WERE OFF, CREW NOTICED NR 1 AND NR 2 FUEL QTY DECREASING FASTER THAN NR 3 AND NR 4 WITH ALL ENGS BURNING NORMAL GAS. NR 1 AND NR 2 TANKS EA DECREASED 2200 LBS COMPARE WITH NR 3 & NR 4 TANKS.  CREW REBALANCED FUEL.  NO FUEL TRANSFER WAS NOTICED TO CTR TANK VIA NR 1 AND NR 2 TANKS.  NR 3 AND NR 4 TANKS WERE OK. CREW KEEP REBALANCING FUEL AND MONITORING. REPLACED FUEL SYS MANAGEMENT CARD A5.
